Alert archive / California / High Wind Watches in 2017

High Wind Watch 7, NWS San Diego, CA

December 2, 20174 counties in California

NWS San Diego, CA issued this high wind watch at Dec 2, 2017, 7:14 PM PST for 4 counties in California. It took effect at Dec 4, 2017, 3:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 2, 2017, 7:14 PM PST (03:14 UTC)
In effect from
Dec 4, 2017, 3:00 AM PST
Expired
Dec 3, 2017, 2:28 PM PST
In force
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2017-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2017-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2155 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

500 
WWUS76 KSGX 030314
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
714 PM PST Sat Dec 2 2017

...Strong Santa Ana Winds to Impact Southern California...

.A strong surface high over the Great Basin will bring an 
extended period of Santa Ana winds to Southern California, 
beginning late Sunday night and continuing through Thursday 
evening.

CAZ048-055>057-065-552-554-031400-
/O.NEW.KSGX.HW.A.0007.171204T1100Z-171208T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning-
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
714 PM PST Sat Dec 2 2017

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
THURSDAY AFTERNOON...

The National Weather Service in San Diego has issued a High Wind
Watch...which is in effect from late Sunday night through
Thursday afternoon. 

* Winds...Northeast at 20-40 mph with gusts of 50-70 mph. Isolated
  gusts to at least 80 mph are possible in the most wind prone
  rural coastal mountain slope locations. 

* Timing...Winds increase Sunday night and blow strong through
  Tuesday. A lull in the strongest winds is possible on Wednesday
  with another period of strong winds on Thursday.

* Location...Inland Empire, Orange County, the coastal mountain 
  slopes and passes.

* Impacts...Some falling trees and powerlines, big rigs flipping,
  and isolated structural damage possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event.  Sustained winds of at least 40 mph...or gusts
of 58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CAZ050-058-031400-
/O.NEW.KSGX.HW.A.0007.171205T0800Z-171208T0000Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Escondido, El Cajon, San Marcos, La Mesa,
Santee, Poway, Julian, and Pine Valley
714 PM PST Sat Dec 2 2017

...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
THURSDAY AFTERNOON...

The National Weather Service in San Diego has issued a High Wind
Watch...which is in effect from late Monday night through
Thursday afternoon. 

* Winds...Northeast to east at 20-40 mph with gusts of 50-70 mph.
  Isolated gusts to at least 80 mph are possible in the most wind
  prone rural coastal mountain slope locations. 

* Timing...Winds increase late Monday night and blow strong on
  Tuesday. A lull in the strongest winds is possible on Wednesday
  before winds strengthen again on Thursday.

* Location...San Diego County mountains and valleys.

* Impacts...Some falling trees and powerlines, big rigs flipping,
  and isolated structural damage possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event.  Sustained winds of at least 40 mph...or gusts
of 58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
Gregoria
2 follow-up statements
131 
WWUS76 KSGX 031138
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
338 AM PST Sun Dec 3 2017

...Moderate to strong Santa Ana winds for late tonight into 
Thursday... 
...Below freezing overnight temperatures for portions of the 
upper deserts for tonight and Monday night...

.Surface high pressure over the Great Basin will bring a cool and
very dry air mass into inland Southern California beginning late 
tonight with areas of below freezing temperatures for portions of 
the upper deserts for late tonight into Monday morning and again 
late Monday night into Tuesday morning. That surface high pressure
in the Great Basin will also bring periods of moderate to strong
Santa Ana winds begin late tonight and continuing into Thursday.
The greatest potential for damaging wind gusts will be for late
Monday night into Tuesday...and possibly again for late Wednesday
night into Thursday for portions of the San Diego County mountains
and inland valleys.

CAZ060-032230-
/O.NEW.KSGX.FZ.W.0001.171204T0800Z-171204T1700Z/
/O.NEW.KSGX.FZ.W.0002.171205T0600Z-171205T1700Z/
Apple and Lucerne Valleys-
Including the cities of Victorville and Apple Valley
338 AM PST Sun Dec 3 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
MONDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM MONDAY TO 9 AM PST
TUESDAY...

The National Weather Service in San Diego has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Monday. a Freeze Warning has also been issued from 10 PM Monday
to 9 AM PST Tuesday. 

* Location...Areas from the Apple Valley and Hesperia westward.

* Duration...Several hours of temperatures below freezing each
  night.

* Temperature...Areas with temperatures in the upper 20s and lower
  30s tonight...and mid 20s to lower 30s Monday night with coldest
  wind sheltered areas falling into the mid 20s tonight...and the
  lower 20s Monday night.

* Impacts...For the colder wind-sheltered areas Monday
  night...efforts should be made to protect water pipes in
  unheated portions of buildings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ048-055>057-065-552-554-032230-
/O.CON.KSGX.HW.A.0007.171204T1100Z-171208T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning-
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
338 AM PST Sun Dec 3 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

* Winds...Areas of northeast winds 20 to 30 mph with gusts to 50
  mph developing after midnight and continuing into Monday
  afternoon with strongest gusts to 65 mph below the Cajon
  Pass...and for inland Orange County along and below the coastal
  slopes of the Santa Ana Mountains. Winds will strengthen late 
  Monday night and Tuesday with northeast winds of 30 to 40 mph 
  with gusts 65 mph and isolated gusts to 85 mph. For Tuesday 
  night into Thursday...periods of east to northeast winds 20 to 
  30 mph will continue with gusts to 50 mph and isolated gusts to 
  65 mph.

* Timing...The initial round of stronger winds is expected from
  around midnight tonight into Monday afternoon...with a second
  round of stronger and potentially damaging winds for late 
  Monday night into Tuesday. Periods of moderate strength winds 
  will continue for Tuesday night into Thursday.

* Location...Strongest gusts will be below the Cajon Pass...and
  along the coastal slopes of the Santa Ana Mountains into inland
  Orange County.

* Impacts...A High Wind Watch means there is the potential for a
  hazardous high wind event. Move lighter loose objects such as
  patio furniture indoors before the winds begin late tonight.
  During the periods of stronger winds Tuesday...there could be 
  power outages and tree damage. Travel will be hazardous in high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event.  Sustained winds of at least 40 mph...or gusts
of 58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CAZ050-058-032230-
/O.CON.KSGX.HW.A.0007.171205T0800Z-171208T0000Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Escondido, El Cajon, San Marcos, La Mesa,
Santee, Poway, Julian, and Pine Valley
338 AM PST Sun Dec 3 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT
THROUGH THURSDAY AFTERNOON...

* Winds...Areas of east to northeast winds 15 to 25 mph with gusts
  to 40 mph will develop Monday and continue into Monday night
  from the mountain ridge tops into the inland valleys. Winds will
  strengthen and become more widespread for late Monday night and
  Tuesday with east to northeast winds 20 to 30 mph with gusts to
  55 mph and isolated gusts to 65 mph. Winds will weaken a little
  for Tuesday night into Wednesday...with even stronger winds
  possible for late late Wednesday night into Thursday.

* Timing...The initial period of stronger and more widespread
  winds is expected for late Monday night and Tuesday with a
  second period of possibly stronger winds for late Wednesday
  night into Thursday.

* Location...Strongest winds from the mountain ridge tops into the
  inland valleys.

* Impacts...A High Wind Watch means there is the potential for a
  hazardous high wind event. Move lighter loose objects such as
  patio furniture indoors before the winds begin on Monday. During
  the periods of stronger winds Tuesday and again Thursday...there
  could be power outages and tree damage. Travel will be hazardous
  in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event.  Sustained winds of at least 40 mph...or gusts
of 58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

17
839 
WWUS76 KSGX 032228
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
228 PM PST Sun Dec 3 2017

...Moderate to strong Santa Ana winds will begin late tonight and
continue into Thursday...

...Freezing temperatures will occur in the Mojave Desert tonight 
and Monday night...

.A surface high over the Great Basin will bring strong Santa Ana
winds to the region tonight through Thursday. Strongest winds are
expected Monday night into Tuesday and Wednesday night into 
Thursday. Areas of wind damage possible especially below the Cajon
Pass Monday night into Tuesday. A cold and dry airmass will also 
bring freezing temperatures to the Mojave Desert tonight and 
Monday night.

CAZ048-055>057-065-552-554-040630-
/O.UPG.KSGX.HW.A.0007.171204T1100Z-171208T0000Z/
/O.NEW.KSGX.HW.W.0008.171204T1100Z-171208T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Bernardino County Mountains-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning-
Orange County Coastal Areas-Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, 
Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, 
Wrightwood, Idyllwild-Pine Cove, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
228 PM PST Sun Dec 3 2017

...HIGH WIND WARNING IN EFFECT FROM 3 AM MONDAY TO 4 PM PST
THURSDAY...

The National Weather Service in San Diego has issued a High Wind
Warning...which is in effect from 3 AM Monday to 4 PM PST
Thursday. The High Wind Watch is no longer in effect. 

* Winds...Areas of northeast winds 20 to 30 mph with gusts 45 to
  65 mph. Isolated gusts to 80 mph possible on Tuesday.

* Timing...Winds will begin late tonight and continue through
  Thursday evening. Strongest winds are anticipated Monday night
  into Tuesday.

* Location...Strongest gusts will be below the Cajon Pass, and
  along the coastal slopes of the Santa Ana Mountains into inland
  Orange County. Impacts likely in Ontario, Fontana, Rialto, 
  Rancho Cucamonga, Lake Forest and Tustin and along portions of 
  Interstates 10, 15, and 215, Highways 66 and 210 below the Cajon
  Pass and along Highway 241 in Orange County.
 
* Impacts...A High Wind Warning means a damaging high wind event
  is expected. Secure loose objects such as patio furniture and
  holiday decorations before the winds begin late tonight. During
  the periods of stronger winds Tuesday there could be power
  outages and damaged/toppled trees. Travel will be hazardous in 
  high profile vehicles. 

* Outlook...Though Santa Ana Winds should continue after Tuesday,
  they are expected to fall below hazardous levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ050-058-040630-
/O.UPG.KSGX.HW.A.0007.171205T0800Z-171208T0000Z/
/O.NEW.KSGX.HW.W.0008.171205T0800Z-171208T0000Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Escondido, El Cajon, San Marcos, La Mesa,
Santee, Poway, Julian, and Pine Valley
228 PM PST Sun Dec 3 2017

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 4 PM
PST THURSDAY...

The National Weather Service in San Diego has issued a High Wind
Warning...which is in effect from midnight Monday night to 4 PM
PST Thursday. The High Wind Watch is no longer in effect. 

* Winds...Areas of east winds 20 to 30 mph with gusts 45 to 65
  mph. Isolated gusts to 80 mph possible on Thursday. 

* Timing...Winds will increase through the day on Monday and
  continue through Thursday evening. Strongest winds are
  anticipated Monday night into Tuesday and Wednesday night into
  Thursday.

* Location...Strongest winds from the mountain ridge tops into the
  inland valleys. Impacts likely in Alpine, Campo, Ramona, San
  Diego County Estates, along Interstate 8 and along portions of 
  Highways 76, 78, 79 and 94.

* Impacts...A High Wind Warning means a damaging high wind event
  is expected. Secure loose objects such as patio furniture and
  holiday decorations before the winds begin Monday afternoon.
  During the periods of stronger winds Tuesday and Thursday there
  could be power outages and damaged/toppled trees. Travel will 
  be hazardous in high profile vehicles. 

* Outlook...Though Santa Ana Winds should continue after Tuesday,
  they are expected to fall below hazardous levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ060-040630-
/O.CON.KSGX.FZ.W.0001.171204T0800Z-171204T1700Z/
/O.CON.KSGX.FZ.W.0002.171205T0600Z-171205T1700Z/
Apple and Lucerne Valleys-
Including the cities of Victorville and Apple Valley
228 PM PST Sun Dec 3 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM MONDAY TO 9 AM PST
TUESDAY...

* Location...Apple Valley, Hesperia, Victorville and points 
  westward.

* Duration...Several hours of below freezing temperatures each 
  night.

* Temperatures...In the upper 20s and low 30s tonight, then the 
  mid to upper 20s Monday night.

* Impacts...Sensitive outdoor plants will be damaged and
  unwinterized equipment left outside may freeze.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Albright

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Dec 2, 2:41 PM PST, 4 hours 33 minutes earlier.

Area forecast discussion, Dec 2, 2:41 PM PST, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
241 PM PST Sat Dec 2 2017

.SYNOPSIS...
Quiet weather this weekend will give way a prolonged bout of
Santa Ana conditions Monday through the end of the week. This
will likely bring a lengthy period of gusty winds, very low
relative humidity, and critical fire weather conditions to the
region. There is some potential for isolated damaging wind gusts
Tuesday. Near average temperatures Monday will transition to
afternoon highs that are 5 to 10 degrees above average by midweek,
impactful heat is not expected.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

At 200 PM...Southern California was sandwiched between a weak
upper low lifting northeastward over the northern Gulf of
California and a stronger trough along the coast the Pacific
Northwest. This was bringing tranquil weather to the area with
mostly sunny skies and light winds.

Quiet weather will continue through the rest of the weekend.
Temperatures will remain above average, though afternoon highs on
Sunday will lose a couple degrees compared to today. Low clouds
and patchy fog may return near the coast tonight.

Forecaster focus remains on Monday through next weekend, with a
prolonged period of Santa Ana conditions forecast. The trough
currently along the coast of the Pacific Northwest will push
rapidly eastward, ushering in a strong surface high over the Great
Basin by Monday. Meanwhile a high amplitude upper level ridge
will strengthen along the West Coast. Surface Gradients will turn
offshore Sunday night, with stronger north-south gradients likely
favoring Orange County and the Northern Inland Empire for the
strongest Santa Ana Winds on Monday. Peak gusts of 40-65 mph are
possible in these areas Monday. The surface high (near 1040 mb)
should become more entrenched over the Great Basin Tuesday,
increasing offshore gradients and spreading stronger winds
southward into San Diego County. Winds Tuesday may also be aided
by a weak upper level trough. Widespread 20-35 mph winds are
possible Tuesday with gusts of 40-65 mph along the coastal slopes
and below the passes/canyons. Isolated gusts to 80 mph are
possible in the most wind prone locations. There is some potential
for wind damage Tuesday, especially in the northern Inland
Empire, where tree damage and toppled big rigs are more common
with this type of event. The aforementioned winds will be
accompanied by significant drops in relative humidity, into the
5-15% range by Monday. Combine this with the very dry fuels and
winds, and critical to extreme fire weather conditions are likely.
A Red Flag Warning is in effect from early Monday morning through
Thursday evening. Temperatures won't be especially warm with this
event especially early in the week.

The model consensus suggests a pattern that will remain favorable
for Santa Ana conditions Wednesday into next weekend with a deep
trough over the Eastern U.S. and a high amplitude ridge over the
West helping to maintain the surface high over the Great Basin.
This should allow the very dry conditions and gusty Santa Ana
winds to continue with only slight day to day variations through
the end of the week. Assuming this holds, the region is in store
for a prolonged period of critical fire weather conditions.
Temperatures may increase some during the second part of the week,
approaching 5-15 degrees above average.

&&

.AVIATION...
022145Z...Mostly clear skies and unrestricted vis will prevail
through early this evening. Along the coast, areas of stratus/fog
will likely develop this evening, with best chance of development
between 03Z and 07Z and spread up to 10 miles inland. Bases will be
600-900 ft MSL with tops to 1200 ft MSL. Local vis will be below 3
miles mainly over higher coastal terrain. Most areas will clear by
17Z Sunday.

&&

.MARINE...
No hazardous marine weather is expected through Monday. Gusty
northeast winds are likely at times Monday through Thursday,
creating locally choppy conditions, including at Newport Harbor.

&&

.BEACHES...
A long-period northwest swell will continue to bring elevated surf
of 3 to 6 feet and strong rip currents to southern San Diego County
through Sunday, with a gradual decrease Sunday night and Monday. In
addition, the higher surf will combine with astronomical high tides
near 7 feet for possible minor tidal overflow.

&&

.FIRE WEATHER...
A prolonged period of Santa Ana and critical fire weather
conditions is forecast to begin early Monday morning and continue
through the end of the upcoming week. Santa Ana winds should
begin Sunday night, sending relative humidity values crashing into
the 5-15% range on Monday. The strongest winds Monday are
expected in Orange County and below the Cajon Pass. Winds should
increase further Tuesday with widespread 20-35 mph winds expected,
along with gusts of 40-65 mph along the coastal slopes and below
the passes/canyons. Isolated gusts to 80 mph are possible in the
most wind prone locations on Tuesday. The winds will continue
after Tuesday with slight day to day variations in intensity. The
problematic nature of this event will be enhanced significantly by
the duration, with little to no relief expected prior to next
weekend. A Red Flag Warning remains in effect through Thursday
Evening.

&&

.SKYWARN...
Skywarn activation will not expected this week.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 3 AM Monday to 6 PM PST Thursday for
     Orange County Coastal Areas-Orange County Inland Areas-
     Riverside County Mountains-Including The San Jacinto Ranger
     District Of The San Bernardino National Forest-San
     Bernardino County Mountains-Including The Mountain Top And
     Front Country Ranger Districts Of The San Bernardino
     National Forest-San Bernardino and Riverside County Valleys
      -The Inland Empire-San Diego County Coastal Areas-San
     Diego County Inland Valleys-San Diego County Mountains-
     Including The Palomar And Descanso Ranger Districts of the
     Cleveland National Forest-San Gorgonio Pass Near Banning-
     Santa Ana Mountains-Including The Trabuco Ranger District
     of the Cleveland National Forest.

     Beach Hazards Statement through Sunday evening for San Diego
     County Coastal Areas.

PZ...NONE.
&&

PUBLIC/FIRE WEATHER...Albright
AVIATION/MARINE...Maxwell

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 3:38 AM PSTFreeze WarningSGXSan Bernardino23 hr
Dec 3, 3:38 AM PSTFreeze WarningSGXSan Bernardino23 hr
Dec 3, 2:28 PM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego7 days

Nearby

High Wind Watches in California, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.